# SDR UALA2011012000347

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 40,258 hours, 10,627 cycles
- Engine: Pwa PW4052
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OYXGEN MASK TEST SWITCH BROKEN.  R & R F/O'S O2 MASK BOX.
